Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Suggest treatment for Giardiasis?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2009
Answered : 2752 Questions
My symptoms are bad gas and bloating, deep hard stomach growals and a clear liquid comes out sometimes when i try to go to the bathroom or try to pass some gas.This has been going on for about a week.
Posted Sat, 22 Feb 2014 in General Health
Answered by Dr. Anshul Varshney 30 minutes later
Brief Answer: Might be Giardiasis. Detailed Answer: Dear Friend. Hi , I am Dr Anshul Varshney , I have read your query in detail , I understand your concern. This can occur due to some infection like giardiasis. Since it is acute , it can be a result of gastritis. You may get your stool exmaination done. I would advise you for the following , that you may consult with your doctor : 1. A short course of antibiotics like combination Norfloxacin and Tinidazole for 5 days 2. A 5 days course of proton pump inhibitors like Pantaprazole 40 mg once a day. 3. A Probiotic containing lactobacillus like Sporolac / lactovit. 4. Consume good amount of green leafy vegetables and fruits. 5. Avoid outside water and food. I suppose you will get benefit by these way outs. This is my personal opinion based on details available here. If you still have any query you may please ask me. Stay Healthy. Dr Anshul Varshney , MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor